# SDR AALA20031445

- Difficulty date: December 18, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS LOOSE ON SEAT 20B. REPLACED LIGHT ASSEMBLY AND BACK PLATE ON SEAT 20B. SYSTEM GROUND CHECKED NORMAL OPERATION.   CLOSED
